Multiplicative Properties of the Number of k-Regular Partitions

Olivia Beckwith, Christine Bessenrodt*

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)

Abstract

In a previous paper of the second author with K. Ono, surprising multiplicative properties of the partition function were presented. Here, we deal with k-regular partitions. Extending the generating function for k-regular partitions multiplicatively to a function on k-regular partitions, we show that it takes its maximum at an explicitly described small set of partitions, and can thus easily be computed. The basis for this is an extension of a classical result of Lehmer, from which an inequality for the generating function for k-regular partitions is deduced which seems not to have been noticed before.

Original languageEnglish
Pages (from-to)231-250
Number of pages20
JournalAnnals of Combinatorics
Volume20
Issue number2
Early online date16 Mar 2016
DOIs
Publication statusPublished - 1 Jun 2016

Keywords

  • generating function for k-regular partitions
  • k-regular partitions
  • partition function
  • partitions

Fingerprint Dive into the research topics of 'Multiplicative Properties of the Number of k-Regular Partitions'. Together they form a unique fingerprint.

Cite this